I have started to use the pill. a bit after starting I have been feeling sick every time I eat I have also been up set a lot I have started uni recently and I am missing everyone back home so I do not know how I can stop my self from being sick and being up set. If you can help I would be very greatful thanks. X
The pill can make you a bit nauseous. There are lower-dose hormonal birth control pills out there that make nausea a thing of the past. I would call up whoever prescribed you the pill you are on and ask if there is a low-dose pill you can take instead, since the pill you are taking is interfering with your life. Also, try to take it easy, you are going through a ton of life changes right now, birth control not included. Call up family and friends and chat it up with them, it could take your mind off your nausea, not to mention, make you feel emotionally better. Hope you feel better soon.